Alert archive / Florida / Gale Warnings in 2010

Gale Warning 1, NWS Melbourne, FL

February 9, 2010

NWS Melbourne, FL issued this gale warning at Feb 9, 2010, 3:33 PM EST. It took effect at Feb 9, 2010, 10:00 PM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2010, 3:33 PM EST (20:33 UTC)
In effect from
Feb 9, 2010, 10:00 PM EST
Expired
Feb 10, 2010, 3:18 PM EST
In force
17 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WHUS72 KMLB 092033
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EST TUE FEB 9 2010

AMZ570-572-102100-
/O.EXT.KMLB.SC.Y.0107.000000T0000Z-100210T0300Z/
/O.NEW.KMLB.GL.W.0001.100210T0300Z-100210T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
333 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-102100-
/O.EXT.KMLB.SC.Y.0107.100209T2100Z-100211T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
333 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-102100-
/O.EXT.KMLB.SC.Y.0107.000000T0000Z-100211T2200Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
333 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
484 
WHUS72 KMLB 100923
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
423 AM EST WED FEB 10 2010

AMZ570-572-102100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-100210T2100Z/
/O.EXB.KMLB.SC.Y.0107.100210T2100Z-100211T2200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
423 AM EST WED FEB 10 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 PM EST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-102100-
/O.CON.KMLB.SC.Y.0107.000000T0000Z-100211T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
423 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-102100-
/O.CON.KMLB.SC.Y.0107.000000T0000Z-100211T2200Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
423 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
999 
WHUS72 KMLB 102018
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
318 PM EST WED FEB 10 2010

AMZ570-572-111200-
/O.CAN.KMLB.GL.W.0001.000000T0000Z-100210T2100Z/
/O.EXT.KMLB.SC.Y.0107.100210T2018Z-100211T1900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
318 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EST
THURSDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-111200-
/O.EXT.KMLB.SC.Y.0107.000000T0000Z-100211T1900Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
318 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-111200-
/O.CON.KMLB.SC.Y.0107.000000T0000Z-100211T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
318 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Feb 9, 9:23 AM EST, 6 hours 10 minutes earlier.

Area forecast discussion, Feb 9, 9:23 AM EST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
923 AM EST TUE FEB 9 2010

.DISCUSSION...
CURRENT-TONIGHT...A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY ACROSS THE
GULF COAST STATES/SOUTHEAST U.S. TODAY AND EVENTUALLY OFF THE
CAROLINA COAST TONIGHT. A COLD FRONT WILL MOVE OVER THE AREA THIS
EVENING & OVERNIGHT.

SLIGHT DESTABILIZATION OF THE ATMOSPHERE...PER MORNING KXMR
SOUNDING...AND WITH THE SPC PUTTING US IN A GENERAL THUNDERSTORM
CHANCE CATEGORY...HAVE DECIDED TO ADD A SLIGHT CHANCE MENTION FOR
THUNDER THIS AFTERNOON ACROSS BOTH LAND/ATLANTIC FORECAST AREAS. THE
MAIN THREAT FROM ANY CONVECTIVE ACTIVITY THIS AFTERNOON WILL BE IN
THE FORM OF GUSTY WINDS OR AN ISOLATED LIGHTNING STRIKE. FROM
SATELLITE IT APPEARS MOST OF AREA WILL BECOME CONSIDERABLY TO MOSTLY
CLOUDY BY THIS AFTERNOON WITH THE TREASURE COAST SEEING SOME MORNING
SUNSHINE. WILL MAKE MINOR COSMETIC CHANGES TO CURRENT SHORT TERM
GRIDS/ZONES.

PRECIP WL END FROM N TO S TONIGHT AND MENTIONABLE POPS AFT 00Z
REMAIN CONFINED LARGELY TO THE ATLC WATERS AND EXTREME SOUTH.
FRONTAL PSG OVERNIGHT WILL BRING STRONG CAA TOWARD DAYBREAK AND WIND
CHILL READINGS WILL DROP INTO THE MID 30S BY DAYBREAK ESP NORTH OF
ORLANDO. WILL TAKE ANOTHER LOOK AT UPCOMING 12Z MODEL DATA AND MAKE
DECISION ON WHETHER A WIND CHILL ADVISORY IS WARRANTED FOR A PORTION
OF OUR NORTHERN COVERAGE WARNING AREA LATE OVERNIGHT INTO EARLY
THURSDAY MORNING.

&&

.AVIATION...INCREASING SOUTHERLY WINDS WITH BKN FL040 AFTER 14Z.
TEMPO MVFR DUE TO SHRA FM AROUND 17Z TIL 22Z. WITH CLEARING OF PCPN
AND CIGS FROM N-S EARLY THIS EVENING. OCNL GUSTY NW WINDS AFT
MIDNIGHT BEHIND FRONTAL PASSAGE.

&&

.MARINE...TODAY-TONIGHT...SOUTH WINDS ALREADY GUSTING PAST 20 KTS AT
BUOY 41009 THIS MORNING AS PGRAD TIGHTENS AHEAD OF APPROACHING LOW
PRESSURE SYSTEM. SCA BEGINS AT 10AM OVER OUTER LEGS AND NEAR SHORE
WATERS THIS AFTN. SEAS WILL BE SLOWER TO BUILD BUT WILL INCREASE TO
7-8 FT WELL OFFSHORE THIS EVENING. WILL HAVE CAUTIONARY STATEMENTS
NEAR SHORE FOR WINDS AHEAD OF ADVISORY COMING INTO EFFECT THERE.
FRONTAL PASSAGE THIS EVENING & OVERNIGHT WILL VEER WINDS TO W-NW
INCR WINDS TO 25 KTS SUSTAINED AWAY FROM THE COAST WITH OCNL GUSTS
TO GALE FORCE. WILL MONITOR TRENDS AND 12Z AFTN MODEL DATA IN THE
EVENT AN UPGRADE TO A GALE WARNING IS WARRANTED OFFSHORE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR COASTAL VOLUSIA-
     INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM EST
     WEDNESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 AM EST
     THURSDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
     OFFSHORE.

&&

SEDLOCK/KELLY
Hazardous weather outlook, Feb 9, 8:43 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
843 AM EST TUE FEB 9 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-092100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
843 AM EST TUE FEB 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THERE IS A VERY SMALL THREAT OF AN ISOLATED THUNDERSTORM. MARGINAL
INSTABILITY IN THE ATMOSPHERE MAY BE OVERCOME BY AFTERNOON HEATING
DURING THE APPROACH OF A UPPER DISTURBANCE TO PRODUCE A SHORT LIVED
THUNDERSTORM.

...HIGH WIND IMPACT...
BREEZY SOUTH WINDS THIS AFTERNOON WITH GUSTS EXCEEDING 20 MPH WILL
TOSS LIGHT WEIGHT UNSECURED ITEMS. HUMAN POWERED CRAFT ON LARGE
LAKES AND THE OPEN INTRACOASTAL WATERS MAY BECOME UNSTABLE AND OR
SWAMPED BY STEEP WAVES.

...MARINE THUNDERSTORM GUST IMPACT...
LOCALIZED WIND GUSTS IN THE VICINITY OF SHOWERS AND ISOLATED
LIGHTNING STORMS WILL APPROACH 35 MPH OVER THE EAST CENTRAL FLORIDA
AREA. SMALL PLEASURE CRAFT MAY ENCOUNTER HAZARDOUS CONDITIONS FOR A
BRIEF PERIOD DURING PASSAGE OF HEAVIER SHOWERS.

...WIND AND SEA IMPACT...
DETERIORATING WINDS AND SEAS HAS PROMPTED ISSUANCE OF A SMALL CRAFT
ADVISORY OVER THE OUTER WATERS LATE THIS MORNING. ALL OF THE ATLANTIC
WATERS WILL BE UNDER A SMALL CRAFT ADVISORY AFTER 4 PM THIS AFTERNOON
AND INTO WEDNESDAY AS A STRONG UPPER DISTURBANCE AND EVENTUALLY A
COLD FRONT PASSES OVER THE REGION.

.DAYS TWO THROUGH SEVEN...
WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL PASS OVER CENTRAL
FLORIDA LATE TONIGHT BRINGING MUCH DRIER AND COLDER AIR TO THE
REGION. WIND CHILL READINGS IN THE MID TO UPPER 30S ARE FORECAST
BY DAYBREAK WEDNESDAY OVER NORTH CENTRAL FLORIDA. OVERNIGHT LOWS
WEDNESDAY NIGHT WILL FALL INTO THE 30S AREA WIDE AND FREEZING
TEMPERATURES WILL BE POSSIBLE BY DAYBREAK THURSDAY MORNING OVER
NORMALLY COLDER LOCATIONS.

FIRE WEATHER CONCERNS WILL INCREASE BOTH WEDNESDAY AND THURSDAY
WITH LONG DURATION LOW RELATIVE HUMIDITY VALUES POSSIBLE. WINDS
WILL ALSO BE GUSTY OUT OF THE NORTHWEST DURING THE DAY WEDNESDAY.

A DEVELOPING LOW PRESSURE AREA IS FORECAST TO APPROACH THE STATE
FROM THE GULF OF MEXICO ON FRIDAY. THE LOW IS CURRENTLY FORECAST
ON AN UNUSUALLY SOUTH TRACK AND THIS SCENARIO WITH MOVEMENT OVER
THE CENTRAL TO SOUTHERN PORTION OF THE PENINSULA COULD BRING GUSTY
WINDS PERIODS OF HEAVY RAIN AND PERHAPS THUNDERSTORMS WITH STRONG
WIND GUSTS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

PENDERGRAST/SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 2:34 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Feb 9, 2:34 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia27 hr

Nearby

Gale Warnings in Florida, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.